# SDR QMLA2012031712028

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N900NM
- Make and model: Snias AS350B2
- Aircraft serial: 4085
- Aircraft time: 2,685 hours, 9,381 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,625 hours, 5,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW HEARD A LOUD "POP" NOISE FOLLOWED BY AN ACRID ODOR IN THE CABIN .  PILOT DID NOT NOTICED ODOR OR HEARD THE POP. PILOT CHECKED THE AIR CONDITIONING, HEATER, CHECKED ALL OF THE INSTRUMENTS.  EVERYTHING APPEARED TO BE WORKING NORMALLY.  MADE A PRECAUTIONARY LANDING.   A COMPLETE VISUAL INSPECTION OF THE ACFT FOLLOWED BY A GROUND RUN DID NOT REVEAL ANY ISSUES.  A OPS CHECK FLIGHT WAS COMPLETED WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
